# SDR VNAA9802017

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3440 · Independent Position Determining System
- Part: Iac
- Part number: 701730011004
- Condition: Failed
- Location: Nr 1
- Part time: 4,759 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE FLIGHT MANAGEMENT SYSTEM WOULD NOT ALIGN WITH THE RUNWAY THAT WAS SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 INTEGRATED AVIONICS COMPUTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-41-00.  OPERATIONAL CHECKS WERE COMPLETED.
